Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The existence for the solution of the elliptic Cauchy problem


Author: Chung-Ling Yu
Journal: Bull. Amer. Math. Soc. 80 (1974), 545-548
MSC (1970): Primary 30A92, 30A93, 30A82, 35A20, 33B30, 35G10, 35J60
MathSciNet review: 0338553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A92, 30A93, 30A82, 35A20, 33B30, 35G10, 35J60

Retrieve articles in all journals with MSC (1970): 30A92, 30A93, 30A82, 35A20, 33B30, 35G10, 35J60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13490-7
PII: S 0002-9904(1974)13490-7